Estovon or Isoflav or Clonidine for ... - Healthy Happy Woman

Healthy Happy Woman

1,840 members566 posts

Estovon or Isoflav or Clonidine for frequent heated Hot Flashes and Night Sweats???

Lunje
Lunje

I feel I have reached thr epitome of my induced menopause effects. The flashed are way too flashy hot and frequent coupled with headache that j cant tell whether it's the effect of Estovon as HRT.

Isoflav and Clonidine stopped being effective.

So I graduated to Estovon recently. But it drives me crazy! I take a single tab kn thr evening, but my night will be rocked with headache and lots of nausea. Till I feel more sicker that u cant differentiate whether its ne on the meds. I feel disoriented thr whole day especially the night.

My doc says I skip a day in my intake goz its tok strong and it's a new drug.

Anyone used it before? What was your experience?

Thanks

I will be 2years in Feb 19th since I had a TAH+BSO.

#Life has never been the same ever since. But I encourage myself.

2 Replies

Hi Lunje, hope you are well. I have been put into an induced menopause state for past 9 months due to having severe Endometriosis and am currently waiting for a hysterectomy, which so far has been rescheduled twice.

I have been using E45 Evening Primrose Rich lotion and can say when I stopped using it my hot flashes increased by 10 fold, so it maybe something you may wanna try to possibly help.

All the best

Gemma

Lunje
Lunje in reply to Gems1982

Thank you Gemma. You've mentioned of lotion. Is it a drug or oil as in real lotion? I will consider it later because am currently on Estovon which works today and tomorrow is off. My flushes are post op. Bad news!

It calls for total adjustment of those around you.

May you have a better option than operation

You may also like...